# SDR ASAA2017121622940

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,048 hours, 2,346 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1027
- Condition: Faulted
- Location: #2 Engine
- Part time: 33,199 hours, 9,941 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLASHES OF OIL PRESSURE CAUTION, N2 CAUTION AND N1 WARNINGS ON THE #2 ENG ON CLIMBOUT, NO ACTUAL EXCEEDANCE WERE OBSERVED. GROUNDED - YES. REPLACED # 2 ENG EEC PER B737-900 AMM 73-21-60-400-801. C/W EEC OPS CHECK PER AMM 71-00-00-800-811 VERIFIED SOFTWARE CONFIGURATION OK FOR CONT SERVICE.
